My Account: Log In | Join | Renew
Search
Author
Title
Vol.
Issue
Year
1st Page

Abstract

 

This article in AJ

  1. Vol. 18 No. 8, p. 703-719
     
    Received: Mar 26, 1926
    Published: Aug, 1926


 View
 Download
 Alerts
 Permissions

doi:10.2134/agronj1926.00021962001800080008x

Mathematics and Agronomy1

    Abstract

    There is no abstract available for this article.  Please view the pdf by using the Full Text (PDF) link under 'View' to the left.

    Copyright © .

    Facebook   Twitter